VOL. 25 · NO. 1 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Nihonkai Math. J. 25 (1), (2014)
No abstract available
Nihonkai Math. J. 25 (1), (2014)
No abstract available
Nihonkai Math. J. 25 (1), (2014)
No abstract available
Articles
Takashi Oguro, Yoshitsugu Takashima
Nihonkai Math. J. 25 (1), 1-26, (2014)
KEYWORDS: Almost Hermitian manifold, Tangent bundle, 53C15, 53C55, 53C56
Soichi Ikeda
Nihonkai Math. J. 25 (1), 27-43, (2014)
KEYWORDS: alternating series, real number, Sylvester series, Irrationality, 11U99, 11J72
Masatoshi Fujii, Akemi Matsumoto, Masaru Tominaga
Nihonkai Math. J. 25 (1), 45-63, (2014)
KEYWORDS: Selberg inequality, Buzano inequality, Heinz-Kato-Furuta inequality, ‎Furuta inequality, Bernstein inequality, 47A63
Charles A. Akemann, G.A. Bagheri-Bardi
Nihonkai Math. J. 25 (1), 65-68, (2014)
KEYWORDS: von Neumann algebras, Noncommutative Egoroff's theorem, 46L10
Satoru Fukasawa
Nihonkai Math. J. 25 (1), 69-75, (2014)
KEYWORDS: Smooth plane curve, automorphism group, positive characteristic, ordinary curve, Galois point, 14H37, 14H50, 12F10
Back to Top